Proper quantization rule approach to three-dimensional quantum dots
Article first published online: 2 APR 2013
Copyright © 2013 Wiley Periodicals, Inc.
International Journal of Quantum Chemistry
Volume 113, Issue 20, pages 2282–2286, 15 October 13
How to Cite
How to cite this article: Int. J. Quantum Chem. 2013, 113, 2282–2286. DOI: 10.1002/qua.24449, ,
- Issue published online: 6 SEP 2013
- Article first published online: 2 APR 2013
- Manuscript Accepted: 18 MAR 2013
- Manuscript Revised: 15 MAR 2013
- Manuscript Received: 15 FEB 2013
- Project 20131150 SIP-IPN, Mexico
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!